Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had Nutrilite Fiber for treatment of bleeding piles, constipated. Can I continue using it and use stool softener ?

I had Nutrilite Fiber for treatment of my bleeding piles,but after having 2 scoops once before lunch and once before dinner the next morning I had constipation while passing the stool though their was no bleeding unlike before..As I use to have stool softening medication to ease my constipations should I continue having the stool softener though I am having Nutrilite Fiber,and lessen the Scoops.?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
piles is a painful condition.
the treatment for it includes good intake of fiber and fluids.
fiber acts as a stool softner by extracting water from the body to make the digested material soft.hence it helps in passing stools easily.

if you're only taking fiber but not enough water you will land up with constipation.
hence i would advise you not to lessen the scoops but to drink more water.
thank you,
wishing you good health
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor